advertisement
Question
Posted by: lana | 2012/07/11

Cipralex

Good day. I was on 10mg of Cipralex. I should come off it now. I have been told by my doctor toe split the dose in half for a month and then I should stop. I have stopped for 5 days now and my head feels like it is shocking when I turn my head. I also feel naseua and lightheaded. I just want to know, will this pass? Should I just hold on and not take any of the meds or should I take some of the meds again, maybe a quater of the pill. Right now I am just wondering if my body will adjust. I have taked anti-depressants before and everytime I come off it I feel horrible. I know the last time I wanted to come off I experiences withdrawel and was put on the medication again. I have to come off this time. Would appreciate your help!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAddictions expert

Dear Lana,

I suggest you discuss these symptoms with your doctor.

Thanks,
Karen

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: ME | 2012/08/06

I was on Cipralex for 4 days and every single day I was so drowsy and nauseous and instead of it helping my anxiety I was more anxious. I nearly fell asleep driving to work several times. I took myself off it and started taking a lower dose of a less stronger anxiety-targeted tablet and am now doing much better. I started taking 2 x 0.25mg in the morning : 1 straight after breakfast and then the other one just before leaving for work. I am now down to just the 1 x 0.25mg.
The cipralex side effects are just not worth it.

Reply to ME
Posted by: Addictions expert | 2012/07/11

Dear Lana,

I suggest you discuss these symptoms with your doctor.

Thanks,
Karen

Reply to Addictions expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement